MathSciNet Relay Station
MathSciNet bibliographic data
MR1337216 32D15 (32A10)
Ohsawa, Takeo On the extension of $L^2$ holomorphic functions. III. Negligible weights. Math. Z. 219 (1995), no. 2, 215–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement